Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 14, NWS Corpus Christi, TX

July 12, 2012Calhoun County, Victoria County, Texas

NWS Corpus Christi, TX issued this river flood warning at Jul 12, 2012, 2:52 PM CDT for Calhoun County, Victoria County, Texas. It took effect at Jul 13, 2012, 4:47 PM CDT. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
Jul 12, 2012, 2:52 PM CDT (19:52 UTC)
In effect from
Jul 13, 2012, 4:47 PM CDT
Expired
Jul 15, 2012, 7:58 PM CDT
In force
51 hr
Issued by
NWS Corpus Christi, TX
Flood severity
Minor

Counties Calhoun County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 116 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River near Bloomington (DUPT2).

Action stage
20 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08177520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

257 
WGUS44 KCRP 121952
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
252 PM CDT THU JUL 12 2012

...THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FLOOD 
   WARNING FOR THE FOLLOWING RIVERS IN TEXAS... 

  GUADALUPE RIVER AT VICTORIA AFFECTING CALHOUN AND VICTORIA COUNTIES
  GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
  COUNTIES

.RECENT OR ANTICIPATED HEAVY RAINFALL OVER THE AFOREMENTIONED  
RIVER BASINS WILL RESULT IN RIVER RISES ABOVE FLOOD STAGE 
DURING THE NEXT FEW DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS 
ARE BASED ON OBSERVED AND PREDICTED RAINFALL. IF ACTUAL 
RAINFALL VARIES FROM FORECAST VALUES...FORECAST RIVER STAGES 
WILL VARY ACCORDINGLY.

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
THE PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 

&&

TXC057-469-131352-
/O.NEW.KCRP.FL.W.0013.120713T1251Z-120715T0716Z/
/VICT2.1.ER.120713T1251Z.120714T0000Z.120714T1516Z.NO/
252 PM CDT THU JUL 12 2012

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GUADALUPE RIVER AT VICTORIA.
* FROM FRIDAY MORNING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  2:15 PM THURSDAY THE STAGE WAS 8.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 24.5 FEET BY FRIDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE SATURDAY AFTERNOON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 25.4 FEET
  ON MAR 23 2012.

* AT 26.5 FEET THE BOAT RAMP AND GROVER'S BEND ARE UNDER WATER. WATER
REACHES MCCRIGHT DRIVE BEHIND RIPPAMONTI FIELD.

$$

TXC057-469-131352-
/O.NEW.KCRP.FL.W.0014.120714T1200Z-120717T0550Z/
/DUPT2.1.ER.120714T1200Z.120715T1200Z.120716T1350Z.NO/
252 PM CDT THU JUL 12 2012

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GUADALUPE RIVER NEAR BLOOMINGTON.
* FROM SATURDAY MORNING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  2:00 PM THURSDAY THE STAGE WAS 17.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 22.6 FEET BY SUNDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY MONDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 22.0 FEET
  ON MAY 19 2012.

* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...WITH THE RIVER 
REACHING WELL INTO THE FLOOD PLAIN.  ANY OIL TANK BATTERIES...PUMP 
JACKS...AND SECONDARY ROADS NEAR THE RIVER MAY BE FLOODED.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   FRI  SAT  SUN  MON  TUE

GUADALUPE RIVER
  VICTORIA             21   8.4 THU 02 PM  20.5 22.2 14.6  9.9  7.4
  BLOOMINGTON          20  17.6 THU 02 PM  18.0 20.0 22.6 20.4 15.5

$$

88
7 follow-up statements
985 
WGUS44 KCRP 130131
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
831 PM CDT THU JUL 12 2012

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
  FOLLOWING RIVERS IN TEXAS...
  GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
  COUNTIES

.RECENT OR ANTICIPATED HEAVY RAINFALL OVER THE AFOREMENTIONED  
RIVER BASINS WILL RESULT IN RIVER RISES ABOVE FLOOD STAGE 
DURING THE NEXT FEW DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS 
ARE BASED ON OBSERVED AND PREDICTED RAINFALL. IF ACTUAL 
RAINFALL VARIES FROM FORECAST VALUES...FORECAST RIVER STAGES 
WILL VARY ACCORDINGLY.

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
THE PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 

&&

TXC057-469-131931-
/O.EXT.KCRP.FL.W.0014.120714T0543Z-120717T0427Z/
/DUPT2.2.ER.120714T0543Z.120715T0600Z.120716T1227Z.NO/
831 PM CDT THU JUL 12 2012

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE GUADALUPE RIVER NEAR BLOOMINGTON.
* FROM LATE FRIDAY NIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:00 PM THURSDAY THE STAGE WAS 17.4 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY EVENING AND 
  CONTINUE TO RISE TO NEAR 25.2 FEET BY EARLY SUNDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 25.9 FEET
  ON MAR 25 2012.

* AT 26.0 FEET IRRIGATION AND OIL WELL PUMPS...TANK BATTERIES...AND 
EQUIPMENT IN THE LOWER FLOOD PLAIN BELOW VICTORIA FLOOD.  LIVESTOCK 
ARE CUT OFF...MAY HAVE TO BE FED BY BOAT...AND COULD DROWN.  HOMES 
DOWNSTREAM ABOVE HIGHWAY 35 ON THE LEFT BANK ARE CUT OFF.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   FRI  SAT  SUN  MON  TUE

GUADALUPE RIVER
  BLOOMINGTON          20  17.4 THU 08 PM  16.7 23.1 24.8 20.1 15.3

$$
815 
WGUS84 KCRP 131420
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
920 AM CDT FRI JUL 13 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  GUADALUPE RIVER AT VICTORIA AFFECTING CALHOUN AND VICTORIA COUNTIES 
  GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
  COUNTIES 

.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED 
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 


&&

TXC057-469-140820-
/O.EXT.KCRP.FL.W.0013.120713T1548Z-120714T1300Z/
/VICT2.1.ER.120713T1548Z.120713T1800Z.120713T2100Z.NO/
920 AM CDT FRI JUL 13 2012

THE FLOOD WARNING CONTINUES FOR
  THE GUADALUPE RIVER AT VICTORIA.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:46 AM FRIDAY THE STAGE WAS 20.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 21.6 FEET BY THIS AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE TONIGHT.

* AT 21.0 FEET MINOR LOWLAND FLOODING OCCURS...AS THE FLOW EXCEEDS 
THE LEFT BANK INTO LOW AREAS OF RIVERSIDE PARK.

$$

TXC057-469-140820-
/O.EXT.KCRP.FL.W.0014.120713T2147Z-120716T1300Z/
/DUPT2.2.ER.120713T2147Z.120714T1800Z.120715T2100Z.NO/
920 AM CDT FRI JUL 13 2012

THE FLOOD WARNING CONTINUES FOR
  THE GUADALUPE RIVER NEAR BLOOMINGTON.
* FROM THIS AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:00 AM FRIDAY THE STAGE WAS 18.4 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 24.3 FEET BY TOMORROW EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.

* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...WITH THE RIVER 
REACHING WELL INTO THE FLOOD PLAIN.  ANY OIL TANK BATTERIES...PUMP 
JACKS...AND SECONDARY ROADS NEAR THE RIVER MAY BE FLOODED.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   SAT  SUN  MON  TUE  WED

GUADALUPE RIVER
  VICTORIA             21  20.4 FRI 09 AM  16.2 11.3  8.8  7.5  7.2
  BLOOMINGTON          20  18.4 FRI 09 AM  24.0 21.4 18.8 15.7 13.8

$$
357 
WGUS84 KCRP 140119
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
819 PM CDT FRI JUL 13 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
TEXAS...
 
  GUADALUPE RIVER AT VICTORIA AFFECTING CALHOUN AND VICTORIA 
  COUNTIES

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN TEXAS..
  
  GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
  COUNTIES 

.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED 
RIVER ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 

&&

TXC057-469-140149-
/O.CAN.KCRP.FL.W.0013.000000T0000Z-120714T1300Z/
/VICT2.1.ER.120713T1502Z.120713T1930Z.120713T2251Z.NO/
819 PM CDT FRI JUL 13 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE GUADALUPE RIVER AT VICTORIA.
* AT  8:00 PM FRIDAY THE STAGE WAS 20.2 FEET. 
* NO FLOODING IS FORECAST. 
* FELL BELOW FLOOD STAGE AT  5:51 PM FRIDAY.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE A SLOW FALL BUT WILL REMAIN
  ABOVE CAUTION STAGE THROUGH EARLY SUNDAY MORNING.

$$

TXC057-469-141919-
/O.CON.KCRP.FL.W.0014.000000T0000Z-120716T1300Z/
/DUPT2.2.ER.120713T1727Z.120714T1800Z.120715T2100Z.NO/
819 PM CDT FRI JUL 13 2012

THE FLOOD WARNING CONTINUES FOR
  THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM FRIDAY THE STAGE WAS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.3 FEET BY 
  SATURDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY AFTERNOON.

* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...WITH THE RIVER 
REACHING WELL INTO THE FLOOD PLAIN.  ANY OIL TANK BATTERIES...PUMP 
JACKS...AND SECONDARY ROADS NEAR THE RIVER MAY BE FLOODED.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   SAT  SUN  MON  TUE  WED

GUADALUPE RIVER
  VICTORIA             21  20.2 FRI 08 PM  16.1 11.4  8.8  7.5  7.3
  BLOOMINGTON          20  22.0 FRI 07 PM  24.1 21.5 18.8 15.5 13.8

$$

ANM/ICB
204 
WGUS84 KCRP 141529
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1029 AM CDT SAT JUL 14 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
  COUNTIES 

.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED 
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 


&&

TXC057-469-150929-
/O.EXT.KCRP.FL.W.0014.000000T0000Z-120716T1224Z/
/DUPT2.1.ER.120713T1727Z.120714T1115Z.120715T2024Z.NO/
1029 AM CDT SAT JUL 14 2012

THE FLOOD WARNING CONTINUES FOR
  THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 22.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO 
  STEADILY FALL TO BELOW FLOOD STAGE BY AFTERNOON TOMORROW.

* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...WITH THE RIVER 
REACHING WELL INTO THE FLOOD PLAIN.  ANY OIL TANK BATTERIES...PUMP 
JACKS...AND SECONDARY ROADS NEAR THE RIVER MAY BE FLOODED.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   SUN  MON  TUE  WED  THU

GUADALUPE RIVER
  BLOOMINGTON          20  22.6 SAT 10 AM  20.6 19.1 17.0 15.9 15.3

$$
606 
WGUS84 KCRP 150058
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
758 PM CDT SAT JUL 14 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN TEXAS...
 
   GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
   COUNTIES 

.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED 
RIVER ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 

&&

TXC057-469-151858-
/O.EXT.KCRP.FL.W.0014.000000T0000Z-120716T1000Z/
/DUPT2.1.ER.120713T1727Z.120714T1115Z.120715T1800Z.NO/
758 PM CDT SAT JUL 14 2012

THE FLOOD WARNING CONTINUES FOR THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 PM SATURDAY THE STAGE WAS 22.0 FEET AND FALLING. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY AFTERNOON.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   SUN  MON  TUE  WED  THU

GUADALUPE RIVER
  BLOOMINGTON          20  22.0 SAT  7 PM  20.5 18.9 17.1 16.1 15.3
933 
WGUS84 KCRP 151520
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1020 AM CDT SUN JUL 15 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
  COUNTIES 

.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED 
RIVERS ABOVE FLOOD STAGE FOR THE NEXT DAY.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 


&&

TXC057-469-160920-
/O.EXT.KCRP.FL.W.0014.000000T0000Z-120716T1045Z/
/DUPT2.1.ER.120713T1727Z.120714T1115Z.120715T1845Z.NO/
1020 AM CDT SUN JUL 15 2012

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 20.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL TO BELOW 
  FLOOD STAGE BY THIS AFTERNOON.

* AT 20.0 FEET MINOR LOWLAND FLOODING OCCURS...WITH THE FLOW REACHING
THE RIGHT FLOOD PLAIN NEAR THE INVISTA PLANT NEAR BLOOMINGTON.  
DOWNSTREAM ABOVE HIGHWAY 35...THE FLOW ESCAPES INTO THE LEFT FLOOD 
PLAIN CUTTING OFF THE LOWEST HOMES.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   MON  TUE  WED  THU  FRI

GUADALUPE RIVER
  BLOOMINGTON          20  20.5 SUN 10 AM  17.4 15.2 14.8 14.5 14.2

$$
713 
WGUS84 KCRP 160058
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
758 PM CDT SUN JUL 15 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
   TEXAS...
 
   GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
   COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 

&&

TXC057-469-160128-
/O.CAN.KCRP.FL.W.0014.000000T0000Z-120716T1045Z/
/DUPT2.1.ER.120713T1727Z.120714T1115Z.120715T1910Z.NO/
758 PM CDT SUN JUL 15 2012

THE FLOOD WARNING IS CANCELLED FOR THE GUADALUPE RIVER NEAR BLOOMINGTON.
* AT 7 PM SUNDAY...THE STAGE WAS 19.4 FEET. 
* NO FLOODING IS FORECAST. 
* FELL BELOW FLOOD STAGE AT 2:10 PM SUNDAY.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE A SLOW FALL TO 14.0 FEET BY
  FRIDAY EVENING.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   MON  TUE  WED  THU  FRI

GUADALUPE RIVER
  BLOOMINGTON          20  19.4 SUN  7 PM  17.5 15.1 14.7 14.5 14.0

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jul 12, 12:44 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jul 12, 12:44 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1244 PM CDT THU JUL 12 2012

.DISCUSSION...SEE AVIATION SECTION FOR 18Z TAFS.

&&

.AVIATION...PATCHY LIFR CEILINGS WERE OCCURRING NEAR VCT/PKV BUT
EXPECT THIS TO BE TEMPORARY. MAINLY VFR CONDITIONS ARE EXPECTED
INTO THIS EVENING WITH EXPANSIVE MID-CLOUD DECK AROUND 12 KFT
PERSISTING. ABUNDANT MOISTURE OVER SOUTH TEXAS ALONG WITH MODEST
HEATING THIS AFTERNOON SHOULD LEAD TO SCATTERED SHOWERS AND A
FEW THUNDERSTORMS. SHOWERS WERE ALREADY DEVELOPING OVER THE
BRUSH COUNTRY AND EXPECT MORE DEVELOPMENT TOWARD THE COASTAL
PLAINS IN THE AFTERNOON. CONVECTION EXPECTED TO DIMINISH IN THE
EVENING WITH LOSS OF HEATING...BUT SCATTERED SHOWERS WILL BE
POSSIBLE OVER THE COASTAL WATERS INTO THE COASTAL PLAINS TOWARD
DAYBREAK. THIS WILL LEAD TO MVFR CEILINGS/VSBYS AFTER 10Z FRIDAY.
MVFR CEILINGS MAY PERSIST OVER THE COASTAL PLAINS THROUGH 18Z FRI.

&&

.PREV DISCUSSION... /ISSUED 1014 AM CDT THU JUL 12 2012/

DISCUSSION...12Z CRP AND BRO SOUNDINGS CONTINUED TO SHOW A DRY
LAYER FROM 85H-70H INHIBITING CONVECTION OVER THE SOUTHERN COASTAL
BEND. THE BEST LOW LEVEL CONVERGENCE WAS LOCATED FROM MATAGORDA
BAY NORTHEAST ALONG THE UPPER TEXAS COAST THIS MORNING. 25H TROUGH
AXIS LOCATED FROM THE OZARKS DOWN TO THE VICTORIA CROSSROADS IS
KEEPING THE BETTER UPPER LEVEL DIVERGENCE FROM THE MID-COAST
REGION TO SOUTHEAST TEXAS. WATER VAPOR IMAGERY SHOWS DRIER AIR
BEHIND THE MID LEVEL TROUGH AXIS OVER CENTRAL TEXAS SLOWLY SAGGING
SOUTHWARD WITH MODELS SHOWING THIS DRIER AIR REACHING THE NORTHERN
BRUSH COUNTRY BY EARLY THIS EVENING. EXPECT THE THREAT FOR HEAVY
RAIN WILL CONTINUE IN THE VICTORIA CROSSROADS AND MID-COAST REGION
THROUGH EARLY AFTERNOON. SHORT RANGE MODELS INDICATE LOW LEVEL
CONVERGENCE WILL SHIFT BACK TO THE SOUTHWEST INTO THE BRUSH
COUNTRY WITH ADDITIONAL DEVELOPMENT POSSIBLE THERE IN THE
AFTERNOON. WILL MAINTAIN FLASH FLOOD WATCH FOR NORTHEAST AREAS
THROUGH MID-AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    91  75  91  76  91  /  50  40  40  20  40
VICTORIA          85  73  88  73  90  /  70  20  50  30  50
LAREDO            91  77  96  78  97  /  50  30  20  20  20
ALICE             89  74  92  75  93  /  50  40  40  20  40
ROCKPORT          87  78  89  77  90  /  60  40  40  30  50
COTULLA           92  74  95  74  95  /  50  20  20  20  20
KINGSVILLE        91  74  93  74  93  /  50  40  40  20  40
NAVY CORPUS       88  77  89  79  89  /  40  40  40  30  50

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: ARANSAS...CALHOUN...GOLIAD...REFUGIO...
     VICTORIA.

GM...NONE.

&&

TMT/89...SHORT TERM/AVIATION
Hazardous weather outlook, Jul 12, 5:17 AM CDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
517 AM CDT THU JUL 12 2012

GMZ230-235-250-255-270-275-TXZ229>234-239>247-131030-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
517 AM CDT THU JUL 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH CONTINUES THROUGH THIS AFTERNOON FOR THE
VICTORIA CROSSROADS AND THE MIDDLE TEXAS COASTAL AREAS. ADDITIONAL
SHOWERS AND THUNDERSTORMS....PRODUCING VERY HEAVY RAINFALL CAN BE
EXPECTED OVER THIS AREA THROUGH THIS AFTERNOON. THIS COULD LEAD
TO FLASH FLOODING NORTHEAST OF A LINE FROM ROCKPORT TO CHARCO
WHERE THE GROUND IS ALREADY SATURATED. LOCALLY HEAVY RAINFALL IS
EXPECTED FOR THE REST OF SOUTH TEXAS AS WELL...WITH FLOODING OF
URBAN AREAS AND SMALL STREAMS POSSIBLE. DANGEROUS CLOUD TO GROUND
LIGHTNING IS ALSO POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF
SOUTH TEXAS THROUGH WEDNESDAY. THE MAIN CONCERN WITH THE SHOWERS AND
THUNDERSTORMS WILL BE HEAVY RAINFALL AND POSSIBLE FLOODING...
ESPECIALLY IF PERSISTENT RAINS TRAIN OVER THE SAME AREA FOR A FEW
HOURS...AND RAINFALL FROM PREVIOUS DAYS BEGINS TO SATURATE THE SOIL.
A FEW THUNDERSTORM COULD ALSO PRODUCE WINDS OF 40 TO 50 MPH ALONG
WITH FREQUENT LIGHTNING...BUT OVERALL NO ORGANIZED SEVERE WEATHER
IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 1:03 AM CDTRiver Flood WarningCRPCalhoun, Victoria10 hr
Jul 12, 2:52 PM CDTRiver Flood WarningCRPCalhoun, Victoria29 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.